# SDR SWAA2014070229591

- Difficulty date: June 5, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 55,434 hours, 43,942 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545422
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW PRESS WEB CRACKED AT STATION 664+9, LBL 24.50+15.  REPAIRED WEB IAW EA.
